Ask an expert
Question

02 Aug 2007

update no. 89768.88
the chemo has caused my hands feet to have constant pins and needles, i couldnt do up the buttons on my shirt today and had to
go to work in a tee shirt. aaaagh and my hair has completely dissapeared maybe i just grew too tall and my hair got left behind. actually its in the bath, most of it fell out while i was washing it this morning. im glad its gone, it was jet black and it turned snow white during the past few weeks. its .strange how i can still type even though i cant feel the keyboard. Cancer is wierd bit chemo does even wierder things to you. im trying to eat a bacon sandwich but i have lost my sense of taste its like eating cardboard on toast. pity it doesnt take away the pain when i get ithose horrid njections in my bum hey!. im off to mauritius on saturday the oncologist recons i should stay out of the sun...hmmmm should i hope for a cloudy week?
Answer 311 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Bleeding
Just wear a very high sunscreen, a big hat and a lot of attitude if it is nice and sunny - your skin will just not be able to manage severe sunburn! (But how can you go to a tropical island and not go into the sun?!)
See http://www.bbc.co.uk/weather/5day.shtml?world=1474 for a forcast. Looks quite nice, not too hot.
Enjoy yourself - remember to wear your flight socks...
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.